# SDR UPS04441807

- Difficulty date: January 24, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Shear Tie
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - LT STA 900 IN BETWEEN STR 43 AND STR 44 SHEAR TIE ATTACH ANGLE FOUND CRACKED.  FWD CARGO COMPT BS 900 BETWEEN STR 43L AND STR 44L SHEAR TIE REPAIR CARRIED OUT IAW SRM 53-10-04 FIG 3.
